# SDR MALA954683

- Difficulty date: October 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC710
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stairs
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION IN MSP, MAINTENANCE FOUND THE PASSENGER DOOR STAIR ASSEMBLY CRACKED.  REPAIRS WERE COMPLETED BY REPLACING THE STAIR ASSEMBLY, P/N 27-24150-297.  (M)
